Symptoms-pg110485152621

1 Replies
Christine - January 4

About 2 weeks ago I went to a clinic to get on some type of birth control, since I had unprotected s_x recently they gave me the morning after pill and and i was supposed to start the patch after i got my period from thepill, about a week later i got my period and then it went away about the day before new years eve, on sunday i felt nauseated and ended up throwing up, lately i've been really tired but i'm not sure if it's due to my inconsistent sleeping schedule and then my br___ts have been sore also, if i took the morning after pill could i still be pregnant? can conception occur after i take the morning after pill?

 

Grandpa Viv - January 4

The morning after pill only claims to be 75% effective. The pill has after-effects that you should research on the web to see if that might explain your symptoms. The same is true of the Patch, if you hace started that already. Right off the top, your signs do suggest a possibility of pregnancy, so I suggest taking a couple of home tests a week apart to make sure.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?